Tresiba burning

I’m using a pump but recently started doing the untehthered regiment by taking part of my basal as Tresiba. I plan on switching over to Levemir (which I’ve never tried) once my Tresiba runs out, since that’s what I have an active prescription for.

I notice that every time I inject Tresiba the injection site burns significantly. It doesn’t burn with the actual injection, but five minutes after the injection and for the next hour or so it burns enough that it actually draws my attention away form other things.

I experienced this same thing when I tried Tresiba for a month in early 2018.

I don’t think Tresiba is supposed to burn (unlike Lantus where it’s normal). So just wondering if anyone else has experienced anything like this?

Knowing my history I’d suspect it’s some sort of mild allergic reaction. But there are no other signs of a reaction, just the annoying burning.

1 Like

Nothing to add, except I am sorry, burning following injections isn’t any fun. We have never tried Tresiba.

1 Like

Hi Jen,
All the insulin I’ve ever taken has left a burning sensation in its wake. Tresiba, Lantus, Humalog. Usually lasts only a couple of minutes. I know that I’ve hit scar tissue when it doesn’t burn! I’ve asked a few drs, and they’ve all said probably a minor allergic reaction. But, damn, it HURTS! Still haven’t gotten used to it.
Its hard to tell my 5 yr old niece that the needle doesn’t hurt when I’m obviously on the edge of tears.

1 Like

Have you tried a pump, just curious if the pump site would burn, or if you wouldn’t notice it.

I’m looking into getting a pump. (My PCP admits that she doesn’t know enough to get me started without an endo. We’re trying to find me one that I trust.) If I ever get started, I will report on whether it still burns.

2 Likes

Thanks will be curious if it is in fact the insulin or the injection that is the cause of the burn. Hope you find an endo you like.

Sorry, I haven’t.